Jordan derivation on trivial extension

Document Type : Research Paper

Author

University of Kurdistan

Abstract

Let A be a unital R-algebra and M be a unital A-bimodule. It is
shown that every Jordan derivation of the trivial extension of A by M, under
some conditions, is the sum of a derivation and an antiderivation.

Keywords

Main Subjects


Volume 39, Issue 4 - Serial Number 4
September 2013
Pages 635-645
  • Receive Date: 12 April 2011
  • Revise Date: 20 May 2011
  • Accept Date: 20 May 2011
  • First Publish Date: 01 September 2013